# SDR SWAA2022020735283

- Difficulty date: December 27, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 20,009 hours, 8,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION UNDER NUT-PLATE ON LOWER SURFACE OF SHIELD AFT OF CARGO DOOR 11' AFT OF STA. 847 RBL 21 (MARKED) / REMOVED CORROSION ON BOTH SIDES OF SHIELD FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 REMOVED AND REPLACED SHIELD AFT OF CARGO DOOR 11' AFT OF STA 847 RBL-21 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A0081 81083U 12-27-17.
